MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM TI MODULAR; SCREWDRIVER

PRECISION SPINE, INC REFORM TI MODULAR; SCREWDRIVER
Model Number 39-SP-0750
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that a revision procedure for competitor product was performed on (b)(6) 2025, utilizing the reform ti pedicle screw system.While inserting a 9.5 x 70mm reform ti screw into the iliac, the tip of the t25, polyaxial driver assembly cannulated, reform ti (39-sp-0750) broke.The screw was removed an replaced utilizing the second driver readily available in the set.No patient injury or delay to the procedure resulted from the reported malfunction.
 
Additional Manufacturer Narrative
H3 device evaluation - the tip of the driver is sheared off.The fracture plane is normal to the drive axis.This type of failure is indicative of breakage due to torsional overload.Review of device history records found eight (8) pieces of lot 00916up released for distribution on (b)(6) 2022 with no deviation or anomalies.Two-year complaint history review did not reveal a trend for reports of this nature for the reported part number.No corrective actions are recommended at this time.
 
Event or Problem Description

Brand Name
REFORM TI MODULAR
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23569536
Report Number3005739886-2025-00018
Device Sequence Number9885552
Product Code HXX
UDI-Device Identifier00840019932455
UDI-Public(01)00840019932455(11)220202(10)00916UP
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39-SP-0750
Device Catalogue Number39-SP-0750
Device Lot Number00916UP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown